# SDR CA001016008

- Difficulty date: September 22, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 737281
- Aircraft time: 40,915 hours
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 775782
- Condition: Cracked
- Location: Engine
- Part time: 43,625 hours, 41,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED C-2 FAN CHANGE ON WING THE 2ND STAGE STATOR WAS FOUND COMPLETELY CRACKED THROUGH A ONE BLADE LOCATION, INBOARD OF THE MID SPAN SHROUD. THE ENGINE ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
